Archive for Mathematical Logic

, Volume 41, Issue 8, pp 743–764

Prime ideals on Pω (λ) with the partition property

  • Pierre Matet
  • Cédric Péan
  • Stevo Todorcevic

DOI: 10.1007/s001530200140

Cite this article as:
Matet, P., Péan, C. & Todorcevic, S. Arch. Math. Logic (2002) 41: 743. doi:10.1007/s001530200140

Abstract.

 We use ideas of Fred Galvin to show that under Martin's axiom, there is a prime ideal on Pω (λ) with the partition property for every \(\).

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • Pierre Matet
    • 1
  • Cédric Péan
    • 1
  • Stevo Todorcevic
    • 2
  1. 1.Université de Caen-CNRS, ESA 6081, Laboratoire SDAD, Campus 2, 14032 Caen Cedex, France. e-mail: matet@math.unicaen.frFR
  2. 2.Université Paris 7-CNRS, UPRESA 7056, Equipe de Logique Mathématique, T45/55 5ème étage, 2, place Jussieu - Case 7012, 75251 Paris Cedex 05, France e-mail: stevo@logique.jussieu.frFR

Personalised recommendations